Doctor insights on:
Shaky Thighs Thyroid
One thyroid lobe was removed 7/13/12. I had visible shakiness for 2 weeks thereafter & internal shakiness since then. Why am i shaking fm hypothyroidism?
I've lost over 30 pounds in the last few months because my thyroid meds have been regulated, how do I tone my sagging skin? In my thighs and arms
Improving Skin Tone: Skin is generally dynamic and can stretch and tighten if it hasn't been damaged. Younger skin contracts best. Thin skin with stretch marks not as much. If there is not improvement in 2-3 months with healthy diet and exercise there are some options. Ex. Exilis, needling, and some laser treatments that do not require surgery. Surgical removal is also an option. ...Read moreSee 1 more doctor answer
The ER: Can't help with a thyroid nodule. A lower leg (calf?) boil is unlikely to cause thigh discomfort in the absence of extensive soft tissue infection which would cause skin redness, pain, and fever. Overall, unless you feel acutely ill, visiting your family clinician is likely the best route. ...Read more
Could excessive thyroid medicine be causing me dizziness, gas, headache?Not having palpitation, sweating, shakiness yet.Tsh 2.3(19th sept), armour-105mg.
I take Paxil and ativan for anxiety. Lately my legs are weak with alot of tiny bruises in inner thighs. CBC cmp CT scan thyroid EKG all normal?
Need to examine: It is not feasible to comment on the bruises without examining those. However, you weakness is likely a part of your depression/anxiety. It will sound counter-intuitive, but exercising will relieve both depression and weakness. Start with walking and increase the distance and rigor as tolerated. ...Read more
What kind of doctor do I see if i want to check for adrenal issue? No pcos/thyroid issue, but growing hair on stomach, inner thighs, face & nipples.
Famly MD or Endocrin: You can consult your family doctor or an endocrinologist. ...Read more
Thyroid feels big, hard lump on back of neck, difficulty breathing, red/purple stretch marks on thighs, and occasional headaches. What could this be?
? Medication effect: First i need to know more details about the medications that you are currently taking since some of the medications (like steroids) may give occasional headaches, lump on back of the neck and stretch marks in addition to some other symptoms and signs like weight gain, elevated blood sugar, hypertension... ...Read more
- Talk to a doctor live online for free
- Bruises on both inner thighs
- Can hpv cause thyroid goiter?
- What is a thyroid nodual?
- Ask a doctor a question free online
- Underactive thyroid
- Lump on inner thigh near groin male
- Causes of itchy bumps on inner thigh
- Feeling shaky and weak after eating
- Can low thyroid cause shakiness?